Alert archive / North Dakota / Tornado Warnings in 2022
Tornado Warning 16, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jun 13, 2022, 11:27 PM CDT for Benson County, Eddy County, Ramsey County, North Dakota. It was in force for 37 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2022, 11:27 PM CDT (04:27 UTC)
- Expired
- Jun 14, 2022, 12:04 AM CDT
- In force
- 37 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Benson County, ND, Eddy County, ND, Ramsey County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 132 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 11:45 PM CDT | HAIL 1 | 3 W Tokio, ND | DIME TO QUARTER SIZED HAIL COVER THE GROUND. |
| Jun 13, 11:50 PM CDT | TSTM WND GST 56 | 5 Ssw Devils Lake, ND | PEAK WIND MEASURED AT AN NDDOT RWIS STATION |
| Jun 13, 11:55 PM CDT | TSTM WND GST 59 | 1 Wsw Devils Lake, ND | PEAK WIND MEASURED AT CWOP STATION DW5459. |
| Jun 13, 11:55 PM CDT | TSTM WND GST 59 | Devils Lake, ND | DEVILS LAKE CWOP WIND GUST OF 59 MPH AT 1155 PM. |
| Jun 13, 11:59 PM CDT | TSTM WND DMG | 4 Se Devils Lake, ND | SEVERAL LARGE 4 TO 6 INCH BRANCHES BROKEN DOWN ALONG LAKEVIEW DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 9:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1797 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 30.2
The text
As transmitted.
857
WFUS53 KFGF 140427
TORFGF
NDC005-027-071-140515-
/O.NEW.KFGF.TO.W.0016.220614T0427Z-220614T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Grand Forks ND
1127 PM CDT Mon Jun 13 2022
The National Weather Service in Grand Forks has issued a
* Tornado Warning for...
Southeastern Benson County in northeastern North Dakota...
Southwestern Ramsey County in northeastern North Dakota...
Northwestern Eddy County in northeastern North Dakota...
* Until 1215 AM CDT.
* At 1127 PM CDT, a severe thunderstorm capable of producing a
tornado was located over northwestern Spirit Lake Nation, or 13
miles southwest of Devils Lake, moving east at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
St Michael and Camp Grafton around 1140 PM CDT.
Tokio around 1145 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Spirit Lake Nation and Crary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4823 9870 4785 9855 4782 9929 4806 9934
TIME...MOT...LOC 0427Z 256DEG 25KT 4794 9902
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
CJ2 follow-up statements
970
WWUS53 KFGF 140452
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1152 PM CDT Mon Jun 13 2022
NDC005-027-071-140515-
/O.CON.KFGF.TO.W.0016.000000T0000Z-220614T0515Z/
Benson ND-Ramsey ND-Eddy ND-
1152 PM CDT Mon Jun 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHEASTERN BENSON...SOUTHWESTERN RAMSEY AND NORTH CENTRAL EDDY
COUNTIES...
At 1151 PM CDT, a severe thunderstorm capable of producing a tornado
was located over northeastern Spirit Lake Nation, or 10 miles
southeast of Devils Lake, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Crary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4823 9870 4785 9855 4783 9914 4812 9912
TIME...MOT...LOC 0451Z 256DEG 25KT 4798 9877
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CJ013
WWUS53 KFGF 140504
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1204 AM CDT Tue Jun 14 2022
NDC005-027-071-140513-
/O.CAN.KFGF.TO.W.0016.000000T0000Z-220614T0515Z/
Benson ND-Ramsey ND-Eddy ND-
1204 AM CDT Tue Jun 14 2022
...THE TORNADO WARNING FOR SOUTHEASTERN BENSON...SOUTHWESTERN RAMSEY
AND NORTH CENTRAL EDDY COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern North Dakota.
LAT...LON 4823 9870 4785 9855 4783 9914 4812 9912
TIME...MOT...LOC 0501Z 256DEG 25KT 4800 9864
$$
CJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 13, 10:06 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 13, 10:06 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1006 PM CDT Mon Jun 13 2022 .UPDATE... Issued at 1006 PM CDT Mon Jun 13 2022 Storms starting to move into western Benson county, with plenty of strong instability and deep layer bulk shear to work with. Watch has been issued for our northwestern counties for this first round of storms. CAMs show a second round moving into our CWA from western SD later tonight and into early Tuesday morning, which fits with more weak shortwaves seen on WV loop as well as instability and shear continuing into the overnight. Expecting an active night. UPDATE Issued at 649 PM CDT Mon Jun 13 2022 Hot and sticky conditions continue with a weakening cap across our western counties, but convection so far has been mostly further west under the diffluent flow/embedded weak shortwaves. Some cells trying to get going further east, but struggling a bit. Agree with previous forecast that most of our activity will be 03Z and later. A few minor tweaks to POPs, but will continue monitoring mode for now. && .SHORT TERM...(This afternoon through Tuesday night) Issued at 342 PM CDT Mon Jun 13 2022 Main concern of the short term continues to be focused on potential severe thunderstorms and heavy rain potential later this evening through Tuesday. This afternoon-Tonight: SW flow aloft is in place across the Plains with main region of diffluence/synoptic forcing still over the western Dakotas/Montana/Wyoming ahead of the deepening upper trough. Destabilization is occuring and there may be some weakening of the CAPe that could still allow for a few showers/thunderstorms to develop into our west, however organized convection is not expected until later tonight when several shortwaves/periods of positive vorticity advection rotate over our CWA. Instability axis is expected to continue to build north and be in place through the evening ahead of these features and we are already seeing ML CAPE over 2000 J/KG. Deep layer shear will be in place (greater than 50kt effective shear) and at the onset hodographs support some supercell potential upstream a they could track into our CWA in the 9PM-1AM period which some CAMs had shown stronger/longer UH tracks towards our western CWA. We have the advantage of watching upstream trends for development for the early part of the event. when these higher impactful storms could occur. As forcing increases mean wind vectors runs parallel to the main front and forward momentum isn't as likely. This will favor clusters of showers/thunderstorms while elevated instability slowly weakens through Tuesday morning. This transitions to more of a hail/wind/heavy rain threat, and heavy rain in particular could be an issue if clusters track slowly northeast over similar locations as PWATs will be high (around 1.5" or higher). Tuesday: Due to a shift in flow to the west drier BL flow arrives west to east shifting the instability axis eastward through midday and completely east of our CWA by late afternoon/early evening. Remnant clusters will tend to carry mainly a heavy rain threat with some embedded stronger cores through 9AM, but trends show this quickly weakening as it transitions eastward. There is a window in our far east where we may have enough instability for redevelopment, but confidence is lower after the initial morning period (may see stabilizing trends during the afternoon ending the thunderstorm threat early). .LONG TERM...(Wednesday through Monday) Issued at 342 PM CDT Mon Jun 13 2022 The extended forecast period looks to offer opportunities for several types of impactful weather, ranging from severe early, to fire weather, before ending with extreme weekend heat. Wed is looking to see the upper trough transitioning north of the international border as surface low continues to deepen as it progresses northeastward as well. Owing to a strong pressure gradient, the NBM probabilities for wind gusts exceeding 40 kts are in the 50-70% range from the Red River Valley westward. This will be accompanied by the conditional threat for severe weather principally across northwest Minnesota as the surface low and cold front look to spark some convection Wed afternoon. Impacts from convection will give way to fire weather concerns Thu and then onto higher heat indices in time for the weekend. Signal exists for 20 to 30 kt NW breezes Thu afternoon from the Devils Lake basin through the Red River Valley. Humidity minima will be the question mark, currently we are going with values above 30 percent, but any mixing of drier air to near surface will bolster the potential for fire weather impacts. Upper ridge builds solidly over the forecast area Fri and into the weekend, and with this the mercury will be on the rise. NBM 50th percentile values generally over 90 degrees everywhere on Sat and closer to 100 for Sun. And the temps will combine with blast furnace type winds out of the south sustained at 20 kts or better for a good part of the time on Sat, a little lower for Sun. So heat advisory/warning decisions will be the weekend challenges. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 649 PM CDT Mon Jun 13 2022 VFR conditions currently, but should see some deterioration later tonight as storms and surface trough axis move east into our area. For now just have KDVL with VCTS and CB during the 03-15Z time period, with a shorter period of convection possible at KGFK. MVFR and then IFR ceilings coming in later tonight as moisture continues to come up from the southeast. Think KFAR should see some improvement back to VFR by the end of the period but rest of the airports will be stuck in the moisture plume into Tuesday afternoon. Winds will shift to the southwest then west by the end of the period as the low pressure system pushes eastward. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...JR SHORT TERM...DJR LONG TERM...WJB AVIATION...JR
Hazardous weather outlook, Jun 13, 3:55 PM CDT, 7 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 355 PM CDT Mon Jun 13 2022 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-142100- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 355 PM CDT Mon Jun 13 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight A few thunderstorms can't be ruled out through the early evening, but best chances are after 9PM through the overnight. We should see storms develop upstream over western and central ND and SD that will track into in eastern ND late this evening, and move into NW and west central MN through the overnight. The strongest of this activity will be capable of golf ball size inch hail, winds gusting around 60mph, excessive rainfall and possibly a tornado. The tornado threat is mainly through 1 PM. at the onset of the event. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Storms will most likely be ongoing Tuesday morning across the area with the strongest storms capable of hail up to 1.5 inches and winds gusting to around 60mph. This activity will lift north and be out of the area by evening. Wednesday may see some storms develop with daytime heating once again with hail and wind potential along the valley into NW MN. By the weekend heat indices will rise to 95 and 105 the hottest temps of the season so far. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening through Tuesday morning.
In the hours before
Local storm report, Jun 13, 7:21 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
721 PM CDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM HAIL 5 SSW RADIUM 48.16N 96.65W
06/12/2022 E1.00 INCH Polk MN PUBLIC
0205 PM TSTM WND DMG 11 WNW STEPHEN 48.51N 97.10W
06/12/2022 Marshall MN NWS STORM SURVEY
WIND DRIVEN HAIL STRIPPED AN ALFALFA FIELD AND DENTED AN
ALUMINUM TRUCK TRAILER PARKED IN A FARMYARD. WINDS
ESTIMATED TO 60 MPH AND HAIL ESTIMATED TO QUARTER SIZED.
PILES OF HAIL WERE STILL EVIDENT IN THE YARD THE
FOLLOWING MORNING. TIME ESTIMATED BASED ON RADAR.
0227 PM TSTM WND DMG 9 WNW STEPHEN 48.50N 97.06W
06/12/2022 Marshall MN NWS STORM SURVEY
A FEW TREES BROKN DOWN IN SHELTER BELTS ACROSS
SOUTHEASTERN EAGLE POINT TOWNSHIP. TIME RANGED BETWEEN
225 AND 229 PM CDT BASED ON RADAR.
0331 PM TSTM WND DMG 4 SE STRANDQUIST 48.44N 96.40W
06/12/2022 Marshall MN NWS STORM SURVEY
A FEW POPLAR AND ASH TREES SNAPPED NEAR INTERSECTION OF
HWY 59 AND CR6. TIME ESTIMATED BASED ON RADAR.
0335 PM TSTM WND DMG 8 NNE GRACETON 48.85N 94.77W
06/12/2022 Lake Of The Woods MN PUBLIC
VERY STRONG WINDS AND WIND DRIVEN WAVE ACTION TUMBLED
DOCKS AT MORRIS POINT.
0348 PM TORNADO 3 WSW MIDDLE RIVER 48.42N 96.22W
06/12/2022 F1 Marshall MN NWS STORM SURVEY
THE TORNADO WAS LIKELY WRAPPED IN HEAVY RAIN, HAIL, AND
DAMAGING WINDS AS IT TRACKED FOR ROUGHLY 2.5 MILES TO
AROUND 3 MILES SSW OF MIDDLE RIVER BY 353 PM CDT. IT
SNAPPED OR UPROOTED NUMEOUS ASH, POPLAR, AND SPRUCE TREES
AT HOMESTEADS AND GROVES ALONG ITS PATH. A TOTAL OF 6
WOODEN POWER POLES WERE SNAPPED ON NORTH-SOUTH LINES
ALONG 120TH AND 130TH AVE NE. HAIL RANGED IN SIZE FROM
ONE TO TWO INCH DIAMETER. PEAK WINDS ESTIMATED TO 105
MPH. MAX WIDTH TO 300 YDS.
0352 PM HAIL 3 SSW MIDDLE RIVER 48.40N 96.18W
06/12/2022 E2.00 INCH Marshall MN NWS STORM SURVEY
WIND DRIVEN HAIL PUNCHED HOLES IN SIDING AND BROKE OUT
SEVERAL WINDOWS ON THE WEST/NORTHWEST WALLS OF A HOUSE.
HAIL STONES UP TO GOLF BALL SIZED WERE FOUND IN MELTING
PILES EARLY THE FOLLOWING MORNING.
0353 PM HAIL 5 NNE HOLT 48.36N 96.15W
06/12/2022 M1.75 INCH Marshall MN LAW ENFORCEMENT
DEPUTY REPORTED LARGE GOLF BALL SIZED HAIL AT THE
INTERSECTION OF HWY 59 AND CR28.
0407 PM HAIL 6 SE MIDDLE RIVER 48.37N 96.07W
06/12/2022 M1.50 INCH Marshall MN TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZED HAIL WAS ACCUMULATING ON
THE GROUND.
0407 PM TSTM WND GST 7 NE HOLT 48.36N 96.09W
06/12/2022 M65.00 MPH Marshall MN TRAINED SPOTTER
0442 PM TORNADO 6 E GOODRIDGE 48.14N 95.67W
06/12/2022 F0 Pennington MN TRAINED SPOTTER
TORNADO TRACKED FOR LESS THAN A MINUTE THROUGH AN OPEN
FIELD. THE GROUND BASED DUST SWIRL WAS FILMED OR
PHOTOGRAPHED BY AT LEAST THREE SPOTTERS. A PERSISTANT AND
LOW WALL CLOUD STRUCTURE WAS TRACKED INTO THE AREA AND
WAS ABOVE THE SWIRL, THOUGH NO CONDENSATION CONE WAS
READILY APPARENT. FIRST REPORTED VIA SOCAL MEDIA AND
TROUHGH BROADCAST MEDIA SOURCES. TIME ESTIMATED BASED ON
RADAR, VIDEO, AND NEARBY WIND SENSOR REPORTS.
&&
GREGORY.GUSTSpecial weather statement, Jun 13, 9:57 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
957 PM CDT Mon Jun 13 2022
NDZ006-014-015-140400-
Benson ND-Towner ND-Ramsey ND-
957 PM CDT Mon Jun 13 2022
...Strong thunderstorms will impact portions of Benson, Towner and
west central Ramsey Counties through 1100 PM CDT...
At 957 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Overly to near Fillmore to near Harvey.
Movement was northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cando, Leeds, Maddock, Minnewaukan, Bisbee, Rocklake and Esmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern North Dakota.
&&
LAT...LON 4837 9985 4837 9949 4872 9949 4872 9952
4896 9952 4900 9945 4900 9929 4853 9905
4785 9924 4785 9981 4802 9981 4802 9985
TIME...MOT...LOC 0257Z 240DEG 28KT 4863 10004 4824 9984 4780 10002
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CJThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:57 PM CDT | Special Weather Statement | FGF | Benson, Towner | 63 min |
| Jun 13, 10:15 PM CDT | Severe Thunderstorm Warning | FGF | Benson | 45 min |
| Jun 13, 10:37 PM CDT | Tornado Warning | FGF | Benson | 23 min |
| Jun 13, 10:51 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Ramsey, Towner | 54 min |
| Jun 13, 10:52 PM CDT | Tornado Warning | FGF | Benson, Eddy, Ramsey | 38 min |
| Jun 13, 11:08 PM CDT | Severe Thunderstorm Warning | FGF | Eddy | 52 min |
| Jun 13, 11:43 PM CDT | Special Weather Statement | FGF | Cavalier, Ramsey | 32 min |
| Jun 14, 12:01 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Nelson, Ramsey, Walsh | 45 min |
| Jun 14, 1:09 AM CDT | Special Weather Statement | FGF | Nelson | 51 min |
| Jun 14, 5:30 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Sargent | 45 min |
| Jun 14, 6:00 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Griggs, Steele | 45 min |
| Jun 14, 6:32 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Traill | 43 min |
| Jun 14, 6:43 AM CDT | Special Weather Statement | FGF | Barnes | 32 min |
| Jun 14, 7:15 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Ramsey, Steele, Traill and 1 more | 45 min |
| Jun 14, 7:31 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Pembina, Walsh | 59 min |
| Jun 14, 7:41 AM CDT | Areal Flood Advisory | FGF | Grand Forks | 3 hr |
| Jun 14, 8:07 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Pembina, Walsh | 53 min |
Nearby
Tornado Warnings in North Dakota, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.